# SDR ASAA2015102713723

- Difficulty date: October 27, 2015
- Submitted: November 13, 2015
- Operation: Air carrier
- Aircraft: N615AS
- Make and model: Boeing 737790
- Aircraft serial: 30344
- Aircraft time: 53,277 hours, 24,015 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON RT HORIZONTAL STABILIZER LOWER SKIN JUST INBD OF STABILIZER STATION 92.70. CRACK IS APPROXIMATELY .5" LONG AND APPROXIMATELY 10" FWD OF DRAIN HOLE AND IS MARKED. ACFT GROUNDED. REPAIRED LOWER SKIN OF RIGHT HORIZONTAL STABILIZER AT BS 92.70 IAW SRM  55-10-01-2R-11.  INSPECTION THRESHOLD 56,000 CYCLES AFTER REPAIR INSTALLATION METHOD: DETAIL  VISUAL INSPECTION AND EXTERNAL LOW FREQUENCY EDDY CURRENT INSPECTION  INTERVAL, 9000 FLIGHT CYCLES TABLE 204. .
